# SDR KCSA2020112419

- Difficulty date: November 24, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 87,479 hours, 26,156 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Target
- Condition: Incorrect
- Location: Le Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LEADING EDGE ASYMMETRIC.  FOUND INBOARD AND OUTBOARD LEADING EDGE SLAT SENSOR TARGETS SWAPPED.  REPOSITIONED TO CORRECT POSITIONS, IAW B767 AMM 20-11-00.  OPERATIONS CHECKS GOOD, IAW B767 AM 27-88-01.
